# SDR CALA2017011600115

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 61,657 hours, 25,395 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A254340063000
- Condition: Faulty
- Location: Rt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK WITH ENG1 RUNNING AND PARKING BRAKE ON. ALL BRAKE PRESS LOST AND ACCUM LOST TROUBLESHOT REF TSM 32-44-00-810-808-A TO STEP 4A (3)(A). NEED TO R&R ALTN BRK DISTR DUAL VALVE REF AMM 32-43-14-000-001-A REMOVED VALVE REF AMM 32-43-14-000-001-A COMPLETED THRU STEP TO R&R ALTN BRK DISTR DUAL VALVE REF AMM 32-43-14-000-001-A 4 A (9)(C). FINISHED REMOVAL AND INSTALLED VALVE PER AMM 32-43-14-400-001-AT COMPLETED INSTALLATION OF THE DUAL VALVE ALT BRAKE UP THROUGH ST HRU STEP4(E)1 EP 4 E (2).
